Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



A generalization of the Eilenberg-Moore spectral sequence

Author: D. W. Anderson
Journal: Bull. Amer. Math. Soc. 78 (1972), 784-786
MSC (1970): Primary 55H20
MathSciNet review: 0310889
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. K. Bousfield and D. M. Kan, Homotopy with respect to a ring, Proc. Sympos. Pure Math., vol. 22, Amer. Math. Soc., Providence, R. I., 1971, pp. 59-64. MR 326734
  • 2. J. Kettner, Thesis, M. I. T., Cambridge, Mass., 1972.
  • 3. J. C. Moore, On a theorem of Borsuk, Fund. Math. 43 (1956), 195-201. MR 18, 662. MR 83123
  • 4. D. L. Rector, Steenrod operations in the Eilenberg-Moore spectral sequence, Comment Math. Helv. 45 (1970), 540-552. MR 278310

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55H20

Retrieve articles in all journals with MSC (1970): 55H20

Additional Information


American Mathematical Society